Subanalytic sets in the calculus of variation

Martin Tamm Institute Mittag-Leffler and the University of Stockholm, Sweden

TBD mathscidoc:1701.331583

Acta Mathematica, 146, (1), 167-199, 1980.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{martin1980subanalytic,
  title={Subanalytic sets in the calculus of variation},
  author={Martin Tamm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253750200292},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={167-199},
  year={1980},
}
Martin Tamm. Subanalytic sets in the calculus of variation. 1980. Vol. 146. In Acta Mathematica. pp.167-199. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253750200292.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved